# SDR 2003F00306

- Difficulty date: April 28, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3600 · Pneumatic System
- Part: Gasket
- Part number: 379561
- Condition: Worn
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 3 STRUT OVERHEAT LIGHT CAME ON IMMEDIATELY AFTER LIFT OFF.  CAPTAIN FOLLOWED AMERIJET NORMAL PROCEDURES AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LEAK AT 13TH STAGE INBOARD DUCT.  REMOVED AND REPLACED GASKETS.  IN ADDITION, OFUND 2ND LEAK AT THE 13TH STAGE CHECK VALVE FORWARD CLAMP.  TORQUE CLAMP, TESTED NR 3 ENGINE AT TAKEOFF AND PART POWER NO LEAKS NOTED.  ACCOMPLISHED AMERIJET PROCEDURES FORM B-41 AND TESTED ENGINE PER MM 71-00. AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
